Link invariants from finite categorical groups

Martins, JF and Picken, R (2015) Link invariants from finite categorical groups. Homology, Homotopy and Applications, 17 (2). pp. 205-233. ISSN 1532-0073

Abstract

Metadata

Authors/Creators:
  • Martins, JF
  • Picken, R
Copyright, Publisher and Additional Information: This is an author produced version of a paper published in Homology, Homotopy and Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: knot invariant, tangle, peripheral system, quandle, rack, crossed module, categorical group, non-abelian tensor product of groups
Dates:
  • Published: 2015
  • Published (online): 3 December 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Apr 2017 12:14
Last Modified: 25 Jun 2018 10:34
Published Version: https://doi.org/10.4310/HHA.2015.v17.n2.a11
Status: Published
Publisher: International Press
Identification Number: https://doi.org/10.4310/HHA.2015.v17.n2.a11

Share / Export

Statistics